# SDR NSVA200600239

- Difficulty date: December 28, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,014 hours, 35,718 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Unknown
- Location: Condition Lever
- Component: Condition Lever
- Component part number: C821452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CONDITION LEVER DOES NOT ENGAGE IN UNFEATHERED VERIFIED RIGHT PROP WILL GO INTO FEATHER POSITION AND CONDITION LEVERS WILL SHUT DOWN ENGINE.  REMOVED AND REPLACED CONDITON CABLE ON RT SIDE IAW AMM 76-10-00 P/N C82145-2 S/N ON 1496 S/N OFF 827.
